American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Benoît Kloeckner. Sharp quantitative isoperimetric inequalities in the $L^1$ Minkowski plane. Proc. Amer. Math. Soc. 138 (2010) 3671-3678.
Abstract, references, and article information   
View Article: PDF

[2] Frank Morgan. In orbifolds, small isoperimetric regions are small balls. Proc. Amer. Math. Soc. 137 (2009) 1997-2004. MR 2480281.
Abstract, references, and article information   
View Article: PDF

[3] Vincenzo Ferone and Bernd Kawohl. Remarks on a Finsler-Laplacian. Proc. Amer. Math. Soc. 137 (2009) 247-253. MR 2439447.
Abstract, references, and article information   
View Article: PDF

[4] G. Bouchitté, C. Jimenez and M. Rajesh. A new $L^\infty$ estimate in optimal mass transport. Proc. Amer. Math. Soc. 135 (2007) 3525-3535. MR 2336567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Frank Morgan and Wacharin Wichiramala. The standard double bubble is the unique stable double bubble in $\mathbf{R}^2$. Proc. Amer. Math. Soc. 130 (2002) 2745-2751. MR 1900881.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Hubert Bray and Frank Morgan. An isoperimetric comparison theorem for Schwarzschild space and other manifolds. Proc. Amer. Math. Soc. 130 (2002) 1467-1472. MR 1879971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Rustum Choksi and Irene Fonseca. A change of variables formula for mappings in BV. Proc. Amer. Math. Soc. 125 (1997) 2065-2072. MR 1376753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Manuel Ritoré. Stable periodic projective planes. Proc. Amer. Math. Soc. 124 (1996) 3851-3856. MR 1363182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Morgan. Surfaces minimizing area plus length of singular curves . Proc. Amer. Math. Soc. 122 (1994) 1153-1161. MR 1231039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frank Morgan. $({\bf M},\epsilon,\delta)$-minimal curve regularity . Proc. Amer. Math. Soc. 120 (1994) 677-686. MR 1169884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Washek F. Pfeffer. A Riemann type definition of a variational integral . Proc. Amer. Math. Soc. 114 (1992) 99-106. MR 1072090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1